JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 1, Issue 2, Article 19
Several integral inequalities

    Authors: Feng Qi,  
    Keywords: Integral inequality, mathematical induction  
    Date Received: 27/01/00  
    Date Accepted: 12/04/00  
    Subject Codes:


    Editors: Jozsef Sandor,  

In the article, some integral inequalities are presented by an analytic approach and mathematical induction. An open problem is posed.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login